# SDR DLM88041036

- Difficulty date: November 16, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 46,477 hours, 37,954 cycles
- Engine: Pwa JT8D219
- Engine time: 36,467 hours, 28,473 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Component: Pump, 739001288
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO SDF NR 1 ENGINE FLAMED OUT.  FOUND FUEL PUMP SHAFT SHEARED.  REPLACED FUEL PUMP AND CONTROL.
